Ask a doctor

My skin got darker after 30% TCA peel ( 3 layers)

I'm female (white skin, strawberry blonde hear color.) After doing a TCA 30 peel( 3 layers), I've ended up with Hypopigmentation (darker skin than my own) on my tummy and sides areas. It's been 1 months since the TCA 30% peel and my peeled area remains darker. I used Jojoba Oil, Wonder Oil, some other oil and mederma. Should I try the hydroquinone 4% bleaching cream? Will this condition recover from your experience? Are there any additional treatments I can apply? Thank you so much!

Doctor Answers (1)

Try using Retin-A mixed with Hydroquinone 4% once a day

+1
Your skin should recover, but may take months. You can try lighter superficial peels such as AHA peels or Jessner's peels done by a licensed Aesthetician or Physician in a Docotrs  office. You should not do another 30% TCA on your tummy. I recommend that you  try using Retin-A mixed with Hydroquinone  4% once a day for a few months combined with an SPF 30 or higher. Avoid direct sun exposure. Make sure to discontinue the use of products 3-4 days prior to having another treatment done. While your skin may be dry, scaly, scabbed or peeling, avoid picking it before it's ready to come off. This can cause your skin to become darker or discolored.


Tampa Plastic Surgeon
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.